Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 34, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Dec 16, 2007, 3:51 PM EST. It took effect at Dec 17, 2007, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 3:51 PM EST (20:51 UTC)
- In effect from
- Dec 17, 2007, 1:00 AM EST
- Expired
- Dec 16, 2007, 10:36 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 162051 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EST SUN DEC 16 2007 ANZ430-431-450>455-171000- /X.NEW.KPHI.MA.S.0034.071217T0600Z-071217T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EST SUN DEC 16 2007 ...LOW WATER ADVISORY FOR THE COASTAL WATERS AND BACK BAYS AS WELL AS DELAWARE BAY FROM 1:00 AM EST MONDAY UNTIL 3:00 PM EST MONDAY... THE ONSET OF STRONG OFFSHORE WINDS LATE THIS AFTERNOON AND THIS EVENING WILL INTENSIFY OVERNIGHT AND CONTINUE INTO MONDAY AFTERNOON. WATER LEVELS MAY REACH MINUS 2 FEET MEAN LOWER LOW WATER FROM OVERNIGHT TONIGHT INTO MONDAY AFTERNOON. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER, AND WATCH OUT FOR SHALLOWER DRAFTS. $$
1 follow-up statement
000 FZUS71 KPHI 170336 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1036 PM EST SUN DEC 16 2007 ANZ430-431-450>455-171100- /X.CAN.KPHI.MA.S.0034.071217T0600Z-071217T2100Z/ /X.NEW.KPHI.LO.Y.0011.071217T0600Z-071217T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1036 PM EST SUN DEC 16 2007 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... STRONG OFFSHORE WINDS WILL CONTINUE OVERNIGHT AND INTO MONDAY AFTERNOON. WATER LEVELS MAY REACH MINUS 2 FEET MEAN LOWER LOW WATER AROUND THE TIME OF LOW TIDE INTO MONDAY AFTERNOON. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER... AND WATCH OUT FOR SHALLOWER DRAFTS. $$ RNS
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Dec 16, 12:24 PM EST, 3 hours 27 minutes earlier.
Area forecast discussion, Dec 16, 12:24 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 PM EST SUN DEC 16 2007
.SYNOPSIS...
A DOUBLE BARRELED LOW PRESSURE SYSTEM MOVING EASTERN GREAT LAKES
AREA AND MID- ATLANTIC REGION WILL CONTINUE TO IMPACT THE REGION
TODAY. ONE LOW PRESSURE IS LOCATED NEAR LAKE ERIE, WHILE THE
OTHER IS LOCATED OVER THE DELMARVA. THIS STORM WILL BECOME RATHER
INTENSE ONCE IT REACHES SOUTHERN NEW ENGLAND THIS EVENING. HIGH
PRESSURE WILL THEN GRADUALLY BUILD TOWARD OUR REGION DURING MONDAY
AND THEN SETTLE IN FOR TUESDAY INTO WEDNESDAY. ANOTHER LOW
PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE WEST THURSDAY
AND SLIDE OFFSHORE BY EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WINTER STORM WARNING FOR THE LEHIGH VALLEY AND BERKS COUNTY IN
PENNSYLVANIA AS WELL AS WARREN AND MORRIS IN NEW JERSEY HAS BEEN
DOWNGRADED TO A WINTER WEATHER ADVISORY AND EXTENDED TO 4 PM. THE
ADVISORY FOR MONTGOMERY AND BUCKS IN PENNSYLVANIA, AND HUNTERDON
AND SOMERSET IN NEW JERSEY HAS BEEN CANCELED. THE WARNINGS FOR THE
CARBON AND MONROE IN PENNSYLVANIA AND SUSSEX, NEW JERSEY WERE LEFT
AS IS. AN AREA OF PRECIPITATION IS MAKING ITS WAY THROUGH THE CWA
EARLY THIS AFTERNOON, AND PTYPES VARY DEPENDING WHERE YOU ARE.
AREAS SOUTH AND EAST OF THE LEHIGH VALLEY ARE SEEING ALL RAIN AS
TEMPERATURES ARE ABOVE FREEZING. HOWEVER, IN THE LEHIGH VALLEY AND
NORTHWARD, THERE IS FREEZING RAIN WITH TEMPS STILL BELOW FREEZING,
AND SOME SLEET MIXING IN AS WELL. SOME AREAS IN THE POCONOS AND
NORTHWEST JERSEY MAY SEE SOME SNOW MIXING IN AS WELL. ONCE THIS
BATCH OF PRECIP MOVES OFF, SOME RAIN OR SNOW SHOWERS MAY MOVE INTO
THE AREA FOR THE LATTER PART OF THE AFTERNOON.
ALSO, DURING THE AFTERNOON, THE WINDS WILL PICK UP OVER THE
SOUTHERN AREAS FIRST WITH THESE WINDS EVENTUALLY SPREADING
NORTHWARD THIS EVENING AS THE BLYR BECOMES ADIABATIC ALLOWING
STRONG WINDS FROM ALOFT TO MIX DOWN DUE TO THE GRADIENT ON THE
BACKSIDE OF THE DEPARTING LOW. WIND ADVISORIES HAVE BEEN ISSUED
FOR THIS AFTN OVER THE DELMARVA AREA AND AFTER 4 PM OVER THE REST
OF THE AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
COLD WEST TO NORTHWEST WINDS WILL CONTINUE TONIGHT AND MONDAY
MORNING AND DECREASE A BIT MONDAY AFTERNOON BUT STILL REMAIN
STRONG. THE WIND ADVISORY CONTINUES THROUGH MONDAY MORNING AND
WINDS COULD GUSTS AS HIGH A 55 MPH AS INDICATED BY THE SOUNDINGS.
ALTHOUGH TEMPERATURES WILL DROP TO THE TEENS AND 20S MOST AREAS,
IT WILL FEEL MUCH COLDER WHEN WIND CHILLS ARE CONSIDERED. SOME
WIND CHILLS IN THE POCONOS COULD REACH ZERO WITH NORTHERN NJ WIND
CHILLS IN THE SINGLE DIGITS.
THERE WILL ALSO BE SOME SHORT WAVES MOVING ACROSS THERE REGION
THROUGH TUESDAY. THESE COULD GENERATE SNOW SHOWERS OR FLURRIES
MAINLY OVER THE NORTHERN AREAS OTHERWISE, ONCE THE LOW MOVES AWAY
TO THE NORTHEAST, VERY LITTLE IN THE WAY OF PCPN IS EXPECTED INTO
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE IS SLATED TO BUILD IN FROM THE MISSISSIPPI VALLEY AT
THE START OF THE PERIOD AND REMAIN OVER THE REGION THROUGH EARLY
FRIDAY. LOW PRESSURE WILL PASS TO THE NORTH OF THE REGION ON
THURSDAY BRINGING SCATTERED PRECIPITATION IF ANY AT ALL. ANOTHER LOW
PRESSURE WILL APPROACH THE REGION FROM THE MIDWEST THURSDAY BRINGING
THE NEXT ROUND OF PRECIPITATION TO THE AREA. A WARM FRONT WILL CROSS
THE AREA BY MIDDAY THURSDAY. PRECIPITATION LOOKS TO START OFF AS
SNOW IN THE NORTHERN ZONES WITH TEMPS STARTING OFF IN THE 20S /UPPER
TEENS POSSIBLE IN PARTS OF THE POCONOS/. BY THE TIME THE PRECIP
STARTS ELSEWHERE THE TEMPS WILL HAVE RISEN ABOVE THE FREEZING MARK.
THE LOW IS WELL OFFSHORE BY EARLY SATURDAY. ANOTHER SYSTEM GEARS UP
IN THE PLAINS AND LOOKS TO IMPACT THE SYSTEM FOR NEXT WEEKEND. THE
SYSTEM LOOKS TO BE MOSTLY A RAIN STORM THIS FAR OUT.
TEMPERATURES WILL REMAIN NEAR OR ABOVE NORMAL THROUGH THIS PERIOD.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
IFR AND MVFR CONDITIONS WILL PERSIST THE MID-MORNING PERIOD AND
INTO THE AFTERNOON. VFR CONDITIONS ARE THEN EXPECTED LATER THIS
AFTERNOON AND TONIGHT.
GUSTY WINDS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH THE
HIGHEST GUSTS EXPECTED THIS AFTERNOON AND TONIGHT AS WINDS TURN
WEST.
LOOKING BEYOND THE FORECAST PERIOD, VFR CONDITIONS WILL BE THE RULE.
HIGH PRESSURE WILL BUILD IN FROM THE WEST TOMORROW AND TUESDAY AND A
CLIPPER-TYPE SYSTEM WILL SLIDE NORTH OF THE AREA ON WEDNESDAY INTO
WEDNESDAY NIGHT.
&&
.MARINE...
THE STRONG EAST WINDS, AREA WATERS ARE EXPERIENCING, WILL SHIFT TO
THE WEST THIS AFTERNOON AS THE SECONDARY LOW MOVES NORTH OF THE
AREA. BOTH THE GFS AND WRF-NAM GUIDANCE CONTINUES TO INDICATE 925
HPA WINDS IN THE 50 KNOT RANGE ON THE BACK SIDE OF THIS STORM. WITH
AN ADIABATIC FLOW EXPECTED, MOST OF THE SAID WIND SHOULD MAKE IT TO
THE SURFACE.
WITH THIS IN MIND, THE GALES FOR TODAY AND TONIGHT(DE BAY) AND THE
STORM WARNINGS FOR THE NEARSHORE OCEAN WATERS WERE LEFT IN TACT.
STORM WARNINGS ARE UP THROUGH 12Z MONDAY.
AFTER THE STORM MOVES PAST AND THINGS SETTLE DOWN LATER TODAY,
BENIGN CONDITIONS ARE ANTICIPATED THROUGH THURSDAY NIGHT.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM THIS AFTERNOON.
00Z GUIDANCE TIDAL DEPARTURES WERE MAINLY BETWEEN 2.0 AND 3.0 FEET
ABOVE NORMAL. THANKFULLY, THE REGION IS BETWEEN THE NEW AND FULL
MOON. IF WE WERENT, A WARNING WOULD PROBABLY IN PLACE.
FROM MONDAY NIGHT INTO TUESDAY TIDES WILL BE GOING BELOW NORMAL
AND THERE COULD EVENTUALLY BE A THREAT OF BLOWOUT TIDES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
PAZ060>062.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
PAZ054-055-060>062-067>071.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR PAZ054-
055.
NJ...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NJZ007-008.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
NJZ001-007>010-012>020-026-027.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR NJZ021>025.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NJZ012>014-020-022>027.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001.
DE...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
DEZ001.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR DEZ002>004.
MD...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY FOR
MDZ008.
WIND ADVISORY UNTIL 1 PM EST MONDAY FOR MDZ012-015-019-020.
MARINE...STORM WARNING FROM 6 PM THIS EVENING TO 7 AM EST MONDAY FOR
ANZ450>455.
GALE WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ANZ450>455.
GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON/STAUBER
NEAR TERM...ROBERTSON/STAUBER
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...KRUZDLO
MARINE...KRUZDLO
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Dec 16, 12:06 PM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1206 PM EST SUN DEC 16 2007 NJZ001-PAZ054-055-171715- SUSSEX-CARBON-MONROE- 1206 PM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. WIND CHILLS WILL DROP TO NEAR ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ007-008-PAZ060>062-171715- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 1206 PM EST SUN DEC 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. WIND CHILLS WILL DROP TO THE SINGLE DIGITS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ009-010-015-PAZ067>069-171715- HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 1206 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILLS WILL DROP TO 10 TO 15 TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY STORM REPORTS OF ICE, SLEET, AND SNOW TO THE NATIONAL WEATHER SERVICE. NJZ012-171715- MIDDLESEX- 1206 PM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-PAZ070-071-171715- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1206 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020-027-171715- WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 1206 PM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-171715- EASTERN MONMOUTH-COASTAL OCEAN- 1206 PM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ022>025-171715- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1206 PM EST SUN DEC 16 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021-171715- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND- 1206 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-171715- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1206 PM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-171715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1206 PM EST SUN DEC 16 2007 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 4:20 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 30 hr |
| Dec 16, 9:57 AM EST | Winter Weather Advisory | PHI | Hunterdon, Somerset | 115 min |
| Dec 16, 11:52 AM EST | Winter Weather Advisory | PHI | Morris, Warren | 4 hr |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.